MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 9CN90A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Unintended Extubation (4564)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure, the safety balloon of the cannula had a leak because it was damaged, the patient began to desaturate up to 40%, and the recovery was prolonged.The first cannula was kept in place for 20 minutes to see if the issue could be resolved before it was removed.After being ineffective in retrieving patient oxygenation, the doctors take the initiative to remove the cannula and install a new one.When removing the cannula, the scrub nurse checked the conditions again.Of the cannula that was removed, and when revising the balloon, detects air leakage, and performs a test with the cannula submerged in solution, and noticed the significant leak of air with the balloon.There was no issue mentioned in the event about the second device.
 
Additional Manufacturer Narrative
D10 concomitant product: 9cn90a, 9cn90a 9.0mm trach tube w tg cuff x1, ( lot #23d0309jzx) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22835979
Report Number9681384-2025-00893
Device Sequence Number9410205
Product Code JOH
UDI-Device Identifier10884521172517
UDI-Public(01)10884521172517(17)280417(10)23D0309JZX(20)01
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K142296
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9CN90A
Device Catalogue Number9CN90A
Device Lot Number23D0309JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/18/2025
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight82 KG